Alert archive / Arkansas / Wind Advisories in 2013

Wind Advisory 2, NWS Little Rock, AR

January 30, 201313 counties in Arkansas

NWS Little Rock, AR issued this wind advisory at Jan 30, 2013, 12:34 AM CST for 13 counties in Arkansas. It took effect at Jan 30, 2013, 6:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2013, 12:34 AM CST (06:34 UTC)
In effect from
Jan 30, 2013, 6:00 AM CST
Expired
Jan 30, 2013, 6:00 PM CST
In force
12 hr
Issued by
NWS Little Rock, AR

Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Independence County, AR, Jackson County, AR, Jefferson County, AR, Lincoln County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR, Sharp County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 6.6 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 784 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 508 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
784 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
508 m²/s²
0-3 km storm-relative helicity
586 m²/s²
Significant tornado parameter
3.0
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

372 
WWUS74 KLZK 300634
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1234 AM CST WED JAN 30 2013

ARZ007-016-025-033-034-045>047-056-057-064-065-069-301230-
/O.CAN.KLZK.WI.Y.0001.000000T0000Z-130131T0000Z/
/O.NEW.KLZK.WI.Y.0002.130130T1200Z-130131T0000Z/
ARKANSAS-DESHA-DREW-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-
MONROE-PRAIRIE-SHARP-WHITE-WOODRUFF-
INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE...
BEEBE...BRINKLEY...CABOT...CAVE CITY...CLARENDON...COTTON PLANT...
DE VALLS BLUFF...DE WITT...DES ARC...DUMAS...GOULD...HARDY...
HAZEN...LONOKE...MCCRORY...MCGEHEE...MONTICELLO...NEWPORT...
PINE BLUFF...SEARCY...STAR CITY...STUTTGART
1234 AM CST WED JAN 30 2013

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* EVENT: EXPECT WINDS OF 20 TO 35 MPH...AND GUSTS TO OVER 40 MPH
  IN SOME LOCATIONS.

* TIMING: EXPECT THE WINDY CONDITIONS TO DEVELOP LATER WEDNESDAY
  MORNING BEFORE FINALLY SUBSIDING BY WEDNESDAY EVENING.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA 
  BODIES OF WATER. THE WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LAWN 
  FURNITURE WILL NEED TO BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063-
066>068-301230-
/O.CAN.KLZK.LW.Y.0001.000000T0000Z-130131T0000Z/
/O.NEW.KLZK.LW.Y.0002.130130T1200Z-130131T0000Z/
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON-
LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PULASKI-SALINE-SCOTT-SEARCY-STONE-VAN BUREN-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...BENTON...BOONEVILLE...
BRYANT...BULL SHOALS...CALICO ROCK...CAMDEN...CLARKSVILLE...
CLINTON...CONWAY...DANVILLE...DARDANELLE...FAIRFIELD BAY...
FLIPPIN...FORDYCE...GLENWOOD...HAMPTON...HARRISON...
HEBER SPRINGS...HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...
LITTLE ROCK...MALVERN...MAMMOTH SPRING...MARSHALL...MELBOURNE...
MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME...MOUNTAIN VIEW...
MURFREESBORO...NORMAN...NORTH LITTLE ROCK...OLA...OXFORD...
PARIS...PERRYVILLE...RUSSELLVILLE...SHERIDAN...SUMMIT...
THORNTON...VIOLA...WALDRON...WARREN...WESTERN GROVE...YELLVILLE
1234 AM CST WED JAN 30 2013

...LAKE WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A LAKE
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING. 

* EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* TIMING: WINDY CONDITIONS ARE EXPECTED TO DEVELOP LATER WEDNESDAY
  MORNING BEFORE SUBSIDING WEDNESDAY EVENING.

* IMPACT: GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA 
  BODIES OF WATER. SMALLER WATER CRAFT WILL BE PRONE TO 
  CAPSIZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

44
1 follow-up statement
472 
WWUS74 KLZK 301000
NPWLZK

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
400 AM CST WED JAN 30 2013

ARZ007-016-025-033-034-045>047-056-057-064-065-069-310000-
/O.CON.KLZK.WI.Y.0002.130130T1200Z-130131T0000Z/
ARKANSAS-DESHA-DREW-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-
MONROE-PRAIRIE-SHARP-WHITE-WOODRUFF-
INCLUDING THE CITIES OF...ASH FLAT...AUGUSTA...BATESVILLE...
BEEBE...BRINKLEY...CABOT...CAVE CITY...CLARENDON...COTTON PLANT...
DE VALLS BLUFF...DE WITT...DES ARC...DUMAS...GOULD...HARDY...
HAZEN...LONOKE...MCCRORY...MCGEHEE...MONTICELLO...NEWPORT...
PINE BLUFF...SEARCY...STAR CITY...STUTTGART
400 AM CST WED JAN 30 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* EVENT: EXPECT WINDS OF 20 TO 35 MPH...AND GUSTS TO OVER 40 MPH 
  IN SOME LOCATIONS. 

* TIMING: WINDY CONDITIONS WILL DEVELOP LATER THIS MORNING BEFORE
  SUBSIDING THIS EVENING.

* IMPACT: STRONG WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA 
  BODIES OF WATER. THE WINDS WILL CREATE HAZARDOUS DRIVING 
  CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LAWN 
  FURNITURE WILL NEED TO BE SECURED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 TO 35 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ARZ003>006-012>015-021>024-030>032-037>044-052>055-062-063-
066>068-310000-
/O.CON.KLZK.LW.Y.0002.130130T1200Z-130131T0000Z/
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON-
LOGAN-MARION-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PULASKI-SALINE-SCOTT-SEARCY-STONE-VAN BUREN-YELL-
INCLUDING THE CITIES OF...ARKADELPHIA...BENTON...BOONEVILLE...
BRYANT...BULL SHOALS...CALICO ROCK...CAMDEN...CLARKSVILLE...
CLINTON...CONWAY...DANVILLE...DARDANELLE...FAIRFIELD BAY...
FLIPPIN...FORDYCE...GLENWOOD...HAMPTON...HARRISON...
HEBER SPRINGS...HORSESHOE BEND...HOT SPRINGS...JASPER...LESLIE...
LITTLE ROCK...MALVERN...MAMMOTH SPRING...MARSHALL...MELBOURNE...
MENA...MORRILTON...MOUNT IDA...MOUNTAIN HOME...MOUNTAIN VIEW...
MURFREESBORO...NORMAN...NORTH LITTLE ROCK...OLA...OXFORD...
PARIS...PERRYVILLE...RUSSELLVILLE...SHERIDAN...SUMMIT...
THORNTON...VIOLA...WALDRON...WARREN...WESTERN GROVE...YELLVILLE
400 AM CST WED JAN 30 2013

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* EVENT: EXPECT WINDS OF 15 TO 25 MPH...WITH GUSTS TO 35 MPH.

* TIMING: WINDY CONDITIONS WILL DEVELOP LATER THIS MORNING BEFORE
  SUBSIDING THIS EVENING.

* IMPACT: GUSTY WINDS WILL CREATE HAZARDOUS CONDITIONS ON AREA 
  BODIES OF WATER. SMALLER WATER CRAFT WILL BE PRONE TO 
  CAPSIZING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

44

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this wind advisory went out at Jan 29, 11:33 PM CST, 1 hour 1 minute earlier.

Area forecast discussion, Jan 29, 11:33 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 PM CST TUE JAN 29 2013

.DISCUSSION...

UPDATED FOR THE 06Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

LIGHT RAIN AND SHOWERS WILL CONTINUE TO AFFECT ALL TERMINALS OVER
THE NEXT FEW HOURS...ENDING BY ROUGHLY 08Z FOR KHRO AND KHOT...AND
MORE TOWARDS 10Z OR SO FOR KPBF AND KLLQ. INITIAL FROPA HAS
ALREADY OCCURRED AT ALL SITES...HOWEVER ANOTHER...SECONDARY COLD
FRONT WILL PUSH INTO ARKANSAS BEFORE DAYBREAK. WHILE BRIEF
IMPROVEMENT TO VFR LEVELS MAY BE SEEN FOR CENTRAL AND SOUTHERN
SITES...THIS SECONDARY FRONT WILL USHER IN WIDESPREAD MVFR CIGS.
EXPECT THESE MVFR CONDITIONS TO LAST MUCH OF THE DAY IN THE
NORTH...BUT SHOULD SEE THEM BREAK UP TO SCT025-030 FOR CENTRAL AND
SOUTHERN SITES BY 18Z-20Z WEDNESDAY. OTHERWISE THE ONLY OTHER
CONCERN WILL BE WINDS. STRONG GRADIENT WINDS WILL SPREAD ACROSS
THE STATE BEFORE DAWN...AND CONTINUE THROUGH THE LATE AFTERNOON.
WIND GUSTS TO AROUND 30 KT WILL BE POSSIBLE. CURRENTLY HAVE GUSTS
TO 20-25KT AT ALL SITES...WITH HIGHEST GUSTS AT LOWER ELEVATION
SITES LIKE KLIT...KPBF...ETC.

&&

PREV DISCUSSION... /ISSUED 244 PM CST TUE JAN 29 2013/

DISCUSSION...

TOR WATCHES ARE CURRENTLY IN EFFECT FOR PARTS OF NORTHERN AND
WESTERN AR...WHILE CONVECTION HAS BEEN LIGHT OVER CENTRAL
AREAS...WHILE A BIT MORE IN THE LAST HOUR OR TWO OVER WESTERN
AREAS. EARLIER DID SEE SOME SCATTERED SEVERE STORMS OVER OK AND
MO...BUT AT THIS TIME...OVERCAST CLOUDS HAVE HELD INSTABILITY AT
LOWER LEVELS. THE COLD FRONT WAS CURRENTLY OVER CENTRAL MO...SW TO
EASTERN OK...SW TO N TX. PLENTY OF MOISTURE WAS STREAMING INTO AR
WITH SURFACE DEW POINT TEMPS IN THE 60S...WHILE SOUNDING PRECIP
WATER VALUES WERE OVER ONE INCH. WIND PROFILES DO SHOW PLENTY OF
WIND ENERGY WITH A STRONG LOW LEVEL JET OF 30-50 KNOTS...WHILE
SOME VEERING IN THE PROFILE...HENCE SOME RISK OF ISOLATED
TORNADOES TODAY.

THE TIMING OF COLD FRONT REMAINS VERY CLOSE TO EARLIER FORECAST
PROGRESSION...THIS AFTERNOON OVER EASTERN OK TO NEAR NW AR TO MO.
THEN FAR WEST AR BY 2 TO 4 PM. AS THE AFTERNOON PROGRESSES THE
MAIN LINE OF STORMS WILL GRADUALLY MOVE EAST AND REACH THE LITTLE
ROCK AREA AROUND 00Z TO 02Z (6 PM TO 9 PM CST)...THEN EASTERN AR
9 PM TO AROUND MID NIGHT. SOME STORMS WILL BE SEEN WELL AHEAD OF
THE FRONT...AND DUE TO LOADED ATMOSPHERE...COULD BECOME STRONG TO
SEVERE...THOUGH INSTABILITY IS LACKING. STRONG TO DAMAGING WINDS
WILL BE THE MAIN THREAT WITH THE ISOLATED TORNADO THREAT. A SQUALL
LINE IS EXPECTED ALONG AND A BIT AHEAD OF THE COLD FRONT. AREAS
OF HEAVY RAIN AND STRONG SURFACE WINDS WILL ALSO BE POSSIBLE...WITH
LAKE WIND AND WIND ADVISORIES IN EFFECT.

SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT

AHEAD OF THE FRONT AND WITH THE FRONT...PRECIP CHANCES WILL BE HIGH
THIS AFTERNOON IN THE WEST...THEN THIS EVENING IN CENTRAL
AREAS...WHILE LATER THIS EVENING TO EARLY OVERNIGHT OVER EASTERN
AREAS. DO HAVE MENTION OF SEVERE STORMS OVER ALL OF CWA DUE TO
EXPECTED STRONG CONVECTION. INSTABILITY REMAINS A KEY FACTOR...AS
WELL AS POSSIBLE TOO STRONG OF THE LOW LEVEL JET WHICH COULD SHEER
STORMS BEFORE THEY GET THE HEIGHT NEEDED FOR VERY STRONG AND LONG
LIVED CONVECTION. SPIN UP MESOS WILL BE SEEN...BUT DEPTH MAY BE
HELD AT BAY. CONVECTION WILL BE PUSHING EAST WEDNESDAY MORNING BUT
SHOULD SEE SOME WRAP AROUND AND STATUS OVER NORTHERN AR ON
WEDNESDAY BEFORE IT ALL PUSHES EAST WEDNESDAY AFTERNOON TO
EVENING. THEN DRY WEATHER CONDITIONS AND A BIT COOLER TEMPS
INITIALLY...THEN A WARM UP THROUGH LATE WEEK. A WEAK AND MOSTLY DRY
FRONT LATE THURSDAY TO FRIDAY...WITH VERY LIMITED MOISTURE. MAINLY
CLOUDS A COOLER TEMPS WITH A NW TO NW SURFACE FLOW.

LONG TERM...SATURDAY THROUGH TUESDAY

NORTHWEST FLOW WILL BRING A WEAK COLD FRONT INTO THE STATE SATURDAY.
MOISTURE WILL BE LACKING DUE TO THE NORTHWEST FLOW...AND KEPT ONLY
SLIGHT CHANCES OF RAIN IN THE FORECAST.

HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT...WITH DRY CONDITIONS FOR
SUNDAY. HOWEVER...SUBTROPICAL JET WILL DEVELOP OVER THE SOUTHERN
PLAINS AND HELP BRING MOISTURE BACK TO THE STATE. RAIN CHANCES WILL
BE BACK IN THE FORECAST FOR MONDAY...AS THE NEXT FRONT MOVES INTO
THE REGION.

COOL HIGH PRESSURE WILL FOLLOW BEHIND THE FRONT TUESDAY...BUT
TEMPERATURES WILL STILL BE NEAR NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     70  44  46  27 /  50 100  10   0
CAMDEN AR         73  47  57  31 /  50 100  10   0
HARRISON AR       67  36  38  25 / 100 100  20   0
HOT SPRINGS AR    73  44  55  29 /  80 100  10   0
LITTLE ROCK   AR  72  46  54  29 /  60 100  10   0
MONTICELLO AR     74  49  55  31 /  30 100  10   0
MOUNT IDA AR      70  42  50  28 / 100 100  10   0
MOUNTAIN HOME AR  67  38  43  25 /  90 100  20   0
NEWPORT AR        71  47  48  28 /  40 100  10   0
PINE BLUFF AR     73  48  56  30 /  40 100  10   0
RUSSELLVILLE AR   69  41  49  27 /  90 100  20   0
SEARCY AR         73  45  50  27 /  50 100  10   0
STUTTGART AR      72  48  52  29 /  40 100  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR ARKANSAS-DESHA-DREW-
INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-PRAIRIE-
SHARP-WHITE-WOODRUFF.

LAKE WIND ADVISORY UNTIL 6 PM CST WEDNESDAY FOR BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-IZARD-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-
SCOTT-SEARCY-STONE-VAN BUREN-YELL.

&&

AVIATION...64
Hazardous weather outlook, Jan 29, 10:16 PM CST, 2 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1016 PM CST TUE JAN 29 2013

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-301100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
1016 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

THE STRONG COLD FRONT WILL CONTINUE TO EXIT EAST ARKANSAS THIS
EVENING. WEST WINDS WILL BECOME NORTHWEST BEHIND THE FRONT AT 15 TO
25 MPH WITH GUSTS TO 35 MPH. THE WIND AND LAKE WIND ADVISORIES WILL
CONTINUE INTO THE MORNING. LIGHT AND MODERATE RAIN WILL NOT TAPER
OFF UNTIL LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDY CONDITIONS WILL CONTINUE BEHIND A COLD FRONT ON WEDNESDAY.
WEST TO NORTHWEST WINDS AT 20 TO 30 MPH WILL BE COMMON...WITH SOME
GUSTS OVER 40 MPH. WIND AND LAKE WIND ADVISORIES ARE IN EFFECT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND
TONIGHT.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

46/51

In the hours before

Local storm report, Jan 29, 9:32 PM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     BONO                    35.25N 92.48W
01/29/2013                   FAULKNER           AR   LAW ENFORCEMENT

            POWER LINES DOWN.

&&

44
Local storm report, Jan 29, 9:49 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
949 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND DMG     3 ENE MONTICELLO        33.64N 91.75W
01/29/2013                   DREW               AR   LAW ENFORCEMENT

            TREE DEBRIS IN THE ALONG HIGHWAY 138.

0855 PM     TSTM WND DMG     6 ENE MONTICELLO        33.66N 91.70W
01/29/2013                   DREW               AR   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN BLOCKING HIGHWAY 138.

&&

44
Special weather statement, Jan 29, 10:17 PM CST, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1017 PM CST TUE JAN 29 2013

ARZ034-045>047-056-057-063>065-067>069-300520-
ARKANSAS AR-BRADLEY AR-CALHOUN AR-CLEVELAND AR-DESHA AR-DREW
AR-JEFFERSON AR-LINCOLN AR-LONOKE AR-MONROE AR-PRAIRIE AR-WOODRUFF
AR-
1017 PM CST TUE JAN 29 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WOODRUFF...EASTERN
PRAIRIE...MONROE...SOUTHEASTERN LONOKE...LINCOLN...EASTERN
JEFFERSON...NORTHERN DREW...NORTHWESTERN DESHA...EASTERN CLEVELAND...
EXTREME NORTHEASTERN CALHOUN...NORTHERN BRADLEY AND ARKANSAS COUNTIES
UNTIL 1115 PM CST...

AT 1016 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
PATTERSON TO 3 MILES SOUTHWEST OF STUTTGART MUNI ARPT TO 4 MILES WEST
OF COTTONDALE TO 5 MILES SOUTH OF HEBRON...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WHITE RIVER NWR...    STUTTGART...          STAR CITY...
  HAZEN...              DUMAS...              DE VALLS BLUFF...
  CLARENDON...          BRINKLEY...           WOODVILLE...
  WINCHESTER...         WHITEFIELD...         WEEKS...
  WATSON...             WARRENTON...          ULM...
  TRUSTEN HOLDER WMA... TOLEDO...             TILLAR...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 194 AND 218.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 42 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3431 9106 3416 9108 3366 9141 3367 9236
      3419 9201 3457 9172 3523 9135 3522 9104
      3501 9103 3499 9114 3492 9114 3491 9111
      3486 9109 3474 9110 3473 9104 3448 9105
      3447 9100 3434 9100
TIME...MOT...LOC 0418Z 270DEG 34KT 3514 9127 3457 9159
          3417 9190 3375 9218

44
Local storm report, Jan 29, 10:42 PM CST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     5 E BISMARCK            34.32N 93.08W
01/29/2013                   HOT SPRING         AR   LAW ENFORCEMENT

            SEVERAL TREES DOWN ALONG HIGHWAY 84.

&&

44
Local storm report, Jan 29, 11:16 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     QUITMAN                 35.38N 92.21W
01/29/2013                   CLEBURNE           AR   LAW ENFORCEMENT

            TREES DOWN.

0757 PM     TSTM WND DMG     DRASCO                  35.63N 91.95W
01/29/2013                   CLEBURNE           AR   LAW ENFORCEMENT

            TREES AND POWER LINES BLOWN DOWN.

&&

44
Local storm report, Jan 29, 11:25 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1125 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     TSTM WND DMG     BRINKLEY                34.88N 91.19W
01/29/2013                   MONROE             AR   LAW ENFORCEMENT

            SOME TREES AND POWER LINES WERE BLOWN DOWN.

&&

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:08 PM CSTSevere Thunderstorm WarningLZKPope, Searcy37 min
Jan 29, 6:15 PM CSTSevere Thunderstorm WarningLZKLogan, Scott, Yell45 min
Jan 29, 6:22 PM CSTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope, Searcy, Van Buren and 1 more23 min
Jan 29, 6:34 PM CSTSpecial Weather StatementLZKSearcy31 min
Jan 29, 6:39 PM CSTSpecial Weather StatementLZKGarland, Hot Spring31 min
Jan 29, 6:43 PM CSTFlash Flood WarningLZKJohnson, Logan, Montgomery, Polk, Pope, Scott and 1 more3 hr
Jan 29, 6:46 PM CSTSevere Thunderstorm WarningLZKBaxter, Searcy, Stone, Van Buren29 min
Jan 29, 6:48 PM CSTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 2 more3 hr
Jan 29, 6:53 PM CSTSevere Thunderstorm WarningLZKConway, Pope, Yell37 min
Jan 29, 6:56 PM CSTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline49 min
Jan 29, 6:58 PM CSTTornado WarningLZKMontgomery, Polk, Scott, Yell32 min
Jan 29, 7:05 PM CSTTornado WarningLZKGrant, Lonoke, Pulaski, Saline40 min
Jan 29, 7:15 PM CSTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Independence, Izard, Searcy and 3 more45 min
Jan 29, 7:19 PM CSTTornado WarningLZKCleveland, Dallas, Grant, Jefferson26 min
Jan 29, 7:37 PM CSTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell53 min
Jan 29, 7:41 PM CSTTornado WarningLZKGrant, Jefferson, Lonoke, Pulaski34 min
Jan 29, 7:55 PM CSTFlash Flood WarningLZKBaxter, Fulton, Independence, Izard, Marion, Searcy and 3 more3 hr
Jan 29, 7:57 PM CSTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Jackson, Sharp and 3 more48 min
Jan 29, 7:57 PM CSTTornado WarningLZKConway, Garland, Montgomery, Perry, Saline, Yell33 min
Jan 29, 8:09 PM CSTTornado WarningLZKCleveland, Jefferson51 min
Jan 29, 8:14 PM CSTTornado WarningLZKLonoke, Prairie46 min
Jan 29, 8:16 PM CSTFlash Flood WarningLZKCleburne, Conway, Faulkner, Perry, Pope, Stone and 2 more3 hr
Jan 29, 8:19 PM CSTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike26 min
Jan 29, 8:27 PM CSTTornado WarningLZKIndependence, Jackson, White48 min
Jan 29, 8:37 PM CSTTornado WarningLZKBradley, Drew, Lincoln23 min
Jan 29, 8:41 PM CSTTornado WarningLZKArkansas, Jefferson, Lincoln34 min
Jan 29, 8:43 PM CSTSevere Thunderstorm WarningLZKIndependence, Jackson, White, Woodruff32 min
Jan 29, 8:46 PM CSTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie, Woodruff29 min
Jan 29, 8:55 PM CSTTornado WarningLZKDesha, Drew, Lincoln35 min
Jan 29, 9:12 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe48 min
Jan 29, 9:21 PM CSTTornado WarningLZKDesha, Drew, Lincoln24 min
Jan 29, 9:27 PM CSTTornado WarningLZKArkansas, Desha, Monroe33 min
Jan 29, 9:51 PM CSTFlash Flood WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln, Monroe3 hr
Jan 29, 10:17 PM CSTSpecial Weather StatementLZKArkansas, Cleveland, Jefferson, Lincoln, Monroe, Prairie and 1 more63 min
Jan 30, 12:34 AM CSTLake Wind AdvisoryLZKBaxter, Bradley, Calhoun, Clark, Cleburne, Cleveland and 15 more17 hr

Nearby

Wind Advisories in Arkansas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.